MathSciNet Relay Station
MathSciNet bibliographic data
MR405385 54H20 (58F99)
Parry, Bill; Sullivan, Dennis A topological invariant of flows on $1$-dimensional spaces. Topology 14 (1975), no. 4, 297–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement